# SDR 99ZZZX2102

- Difficulty date: April 5, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6717Y
- Make and model: Beech 76
- Aircraft serial: ME331
- System (JASC): 5751 · Ailerons
- Part: Rib
- Condition: Cracked
- Location: Aileron
- Part time: 4,033 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE NORMAL INSPECTION INTERVAL, CRACKS WERE FOUND IN THE WING RIBS WHERE THE INBOARD AILERON HINGE PLATES (PN 105-100011-51) AND THE OUTBOARD AILERON HINGE PLATES (P/N 105-100011-51) ATTACH.  THE SAME PROBLEM HAS BEEN FOUND ON OTHER AIRCRAFT OF SAME MODEL.  REPAIRS WERE MADE BY FABRICATING A DOUBLER FOR EACH RIB.  ON A PREVIOUS AIRCRAFT, ALL FOUR RIBS WERE REPAIRED WITH DOUBLERS EVEN THOUGH ONLY THREE WERE DETERMINED TO BE CRACKED.  THE UNCRACKED RIB NEVER CRACKED WITH THE DOUBLER INSTALLED.
